# SDR ASAA2023081244562

- Difficulty date: August 12, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 55,430 hours, 16,491 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Exterior, Aft Of
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY EXIT LIGHT AFT OF L2 DOOR INOP. GROUNDED - YES. RELAMPED AFT L/H EXTERIOR EMERGENCY EXIT LIGHT REF AMM 33-51-03-960-801.
